Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Feb 11, 2009, 12:34 PM CST for Barren County, Hart County, Kentucky. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 12:34 PM CST (18:34 UTC)
- Expired
- Feb 11, 2009, 1:00 PM CST
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Barren County, KY, Hart County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 12:36 PM CST | TSTM WND DMG | Cave City, KY | TREES DOWN. |
| Feb 11, 12:37 PM CST | TSTM WND DMG | Munfordville, KY | TREES DOWN ACROSS 31W NORTH OF MUNFORDVILLE. ROAD IS STILL PASSABLE. |
| Feb 11, 12:40 PM CST | TSTM WND DMG | Glasgow, KY | GUTTERS WERE BLOWN OFF A HOME. |
| Feb 11, 1:00 PM CST | TSTM WND DMG | Horse Cave, KY | TEN INCH LIMBS BLOWN DOWN. ESTIMATED 60 TO 65 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 10:38 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 510 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 111834
SVRLMK
KYC009-099-111900-
/O.NEW.KLMK.SV.W.0009.090211T1834Z-090211T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 PM CST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GLASGOW...
HART COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF MUNFORDVILLE...
* UNTIL 100 PM CST...
* AT 1232 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF MUNFORDVILLE TO 10 MILES SOUTHWEST OF
MUNFORDVILLE TO 11 MILES SOUTHWEST OF GLASGOW..AND MOVING EAST AT
50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MUNFORDVILLE AND GLASGOW BY 1240 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 5PM CST.
IF A TORNADO IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
LAT...LON 3679 8606 3714 8603 3719 8606 3722 8606
3732 8615 3733 8613 3732 8610 3734 8608
3745 8601 3743 8580 3721 8575 3716 8575
3714 8578 3702 8576 3684 8577 3676 8603
TIME...MOT...LOC 1834Z 256DEG 54KT 3735 8607 3718 8598
3687 8599
$$
AL2 follow-up statements
000
WWUS53 KLMK 111849
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EST WED FEB 11 2009
KYC009-099-111900-
/O.CON.KLMK.SV.W.0009.000000T0000Z-090211T1900Z/
HART KY-BARREN KY-
1249 PM CST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR BARREN AND HART COUNTIES...
AT 1246 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF MUNFORDVILLE TO 9 MILES SOUTHEAST OF
MUNFORDVILLE TO 10 MILES SOUTHWEST OF EDMONTON...MOVING EAST AT 60
MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3679 8606 3714 8603 3719 8606 3722 8606
3732 8615 3733 8613 3732 8610 3734 8608
3745 8601 3743 8580 3721 8575 3716 8575
3714 8578 3702 8576 3684 8577 3676 8603
TIME...MOT...LOC 1849Z 256DEG 54KT 3740 8579 3723 8570
3692 8572
$$
LS000
WWUS53 KLMK 111854
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 PM EST WED FEB 11 2009
KYC009-099-111904-
/O.EXP.KLMK.SV.W.0009.000000T0000Z-090211T1900Z/
HART KY-BARREN KY-
1254 PM CST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR BARREN AND HART COUNTIES
EXPIRES AT 100 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST WEDNESDAY
AFTERNOON FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3679 8606 3714 8603 3719 8606 3722 8606
3732 8615 3733 8613 3732 8610 3734 8608
3745 8601 3743 8580 3721 8575 3716 8575
3714 8578 3702 8576 3684 8577 3676 8603
TIME...MOT...LOC 1854Z 256DEG 54KT 3742 8570 3725 8561
3694 8563
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 11:50 AM CST, 44 minutes earlier.
Area forecast discussion, Feb 11, 11:50 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1250 PM EST WED FEB 11 2009 MESO UPDATE... A THIN LINE OF STORMS HAS BEEN PRODUCING SPORADIC WIND DAMAGE INCLUDING G61 IN CHRISTIAN COUNTY OVER THE PAST HOUR. AMAZING PRESSURE FALLS OF 3 TO 4 MB OVER THE PAST 3 HOURS DEMONSTRATE THE STRONG MID LEVEL JET AND DEEP SFC LOW NEAR STL. WE HAVE SEVERAL SVR TSRA WARNINGS OUT FOR VERY LOW TOP CONVECTION 18-23K. INSIDE OF THE LINE ARE SOME INDIVIDUAL BOWING SEGMENTS WHICH MAY PRODUCE ISOL TOR. WIND THREAT REMAINS STRONG WITH THIS LINE...AND GRADIENT WINDS FOR THE HIGH WIND WARNING STILL LOOKS GOOD TOO. .NEAR TERM (THIS AFTERNOON AND TONIGHT)... NO CHANGES TO THE FCST EXCEPT FOR THE NEW TORNADO WATCH FOR THE ENTIRE CWA...FOR A NARROW LINE OF THIN CONVECTION THAT HAS WEAK THERMODYNAMICS...BUT HIGH KINEMATICS. PAH IS ISSUING SVRS FOR THE SRN EDGE OF THE FAST MOVING LINE...WITH EMBEDDED BOOKEND VORTICIES WHICH COULD CAUSE ISOL QUICK TORNADO SPINUPS AS THE LINE MOVES EAST. THERE IS A STRONG POTENTIAL FOR DAMAGING WINDS WITH TREE AND PROPERTY DAMAGE ALONG WITH SCATTERED POWER OUTAGES...BUT LACK OF INSTABILITY COULD LIMIT THE POTENTIAL FOR MUCH LIGHTNING...BUT EVEN A LINE OF SHRA WILL HAVE THE POTENTIAL TO MIX DOWN 60+ MPH WINDS. GRADIENT WINDS WILL CONTINUE WITH 25-35 MPH AND GUSTS TO 50+. THESE WINDS WILL CONTINUE TO INCREASE AS THE FRONT APPROACHES AND BE STRONGEST WITH AND AFTER A LINE OF THUNDERSTORMS THAT WILL MOVE INTO THE WESTERN COUNTIES THROUGH NEXT COUPLE OF HOURS...THROUGH I-65 FROM 1PM-3PM EST AND THROUGH INTERSTATE 75 230PM-5PM EST. THIS EVENING AND TONIGHT... WINDS WILL REMAIN VERY STRONG BEHIND THE THIN SQUALL LINE AS DECENT COLD AIR ADVECTION AND RESULTING SUBSIDENCE WILL MIX WINDS OF 25-40 MPH AND GUSTS OVER 50 MPH TO THE SURFACE INTO THIS EVENING. TIMING OF THE HIGH WIND WARNING COVERS THIS WELL AND WILL CONTINUE THE HIGHLIGHT THROUGH 10PM EST WEDNESDAY AS IT CURRENTLY EXISTS. WINDS DECREASE QUICKLY AFTER 10PM EST BUT REMAIN IN THE 15-30 MPH RANGE THROUGH THE OVERNIGHT HOURS. .LONG TERM (THURSDAY THROUGH TUESDAY)... ZONAL FLOW WILL COVER THE WHOLE CENTRAL PORTION OF THE COUNTRY THURSDAY AS A STRONG JET WILL BISECT THE CONUS FROM CALIFORNIA THROUGH THE MID ATLANTIC STATES. THE DEEP CYCLONE THAT BROUGHT THE STRONG WINDS WEDNESDAY WILL FILL AS IT MOVES TOWARDS NEW ENGLAND. YET ANOTHER IN A SERIES OF COLD TROUGHS WILL MOVE ASHORE THE SOUTHERN CALIFORNIA COAST EARLY THURSDAY. EVENTUALLY...THIS FEATURE WILL BECOME CAUGHT UP IN THE FAST ZONAL FLOW AND BRING SOME RAIN TO THE LOWER OHIO VALLEY SATURDAY. BREEZY WINDS EARLY THURSDAY WILL EASE UP SOMEWHAT DURING THE AFTERNOON AS PRESSURE GRADIENT RELAXES ACROSS THE AREA DURING THE DAY. WEST WINDS OF 10 TO 15 MPH THURSDAY WILL DIMINISH AND BECOME LIGHT EARLY FRIDAY AS HIGH PRESSURE. LIGHT WINDS FRIDAY WILL BECOME SOUTHEAST EARLY SATURDAY AS LOW PRESSURE APPROACHES FROM THE WEST. WITH AIR OF PACIFIC ORIGIN ARRIVING EARLY FRIDAY BEHIND THE DEPARTING STORM...TEMPERATURES BOTH FRIDAY AND SATURDAY WILL STAY MILD. HIGHS THURSDAY THROUGH PERHAPS SATURDAY SHOULD IN A BROAD SENSE RANGE FROM THE UPPER 40S NORTH THROUGH THE UPPER 50S CLOSE TO TENNESSEE. WITH WRAP-AROUND MOISTURE ASSOCIATED WITH DEEP LOW PRESSURE DEPARTING QUICKLY LATE WEDNESDAY...MOSTLY CLEAR SKIES WILL DEVELOP BY THURSDAY MORNING...CONTINUING INTO FRIDAY MORNING. SOME MID AND HIGH LEVEL CLOUDINESS WILL ARRIVE FRIDAY AFTERNOON AS THE NEXT SYSTEM APPROACHES. BOTH THE GFS AND THE NEW ECMWF SHOW A JET MAX PUNCHING EAST ACROSS THE TENNESSEE VALLEY SATURDAY MORNING. LOW PRESSURE ASSOCIATED WITH LIFT IN THE LEFT EXIT REGION OF THIS JET WILL LIKELY MOVE ACROSS THE REGION SATURDAY. THE NAM FORECAST IS FARTHER NORTH AND THE DEEPEST WITH THIS CYCLONE...MOVING A A 998MB LOW ACROSS NORTHERN INDIANA AROUND 12Z SATURDAY. PREFERRED ARE THE GFS AND ECMWF MODELS...WHICH FORECASTS A WEAKER LOW MOVING EASTWARD ALONG/NORTH OF INTERSTATE 64. ALL MODELS SHOW ACTIVE CONVECTION LATE FRIDAY AND SATURDAY ALONG THE GULF STATES ALONG A RETURNING SURFACE FRONT. THIS WILL RESTRICT MOISTURE TRANSPORT NORTH AND WILL LIKELY LEAD TO LIKELY PRECIPITATION...BUT RELATIVELY LIGHT QPF AMOUNTS SATURDAY. SOUTHEAST WINDS SATURDAY WILL KEEP TEMPERATURES MILD UNTIL COLDER AIR ARRIVES LATE WHEN WINDS SHIFT TO THE NORTHWEST AS THE SURFACE LOW PASSES EAST. SOME MID LEVEL MOISTURE WILL LINGER SUNDAY...KEEPING A CHANCE OF SHOWERS. THE COOLER GFS HINTS AT A RAIN SNOW MIX ACROSS THE NORTH SUNDAY. FOR NOW...WILL NOT CHANGE THE ONGOING FORECAST SUNDAY THROUGH TUESDAY. && .AVIATION (12Z TAFS)... WINDS A SIGNIFICANT THREAT TO AVIATION THROUGHOUT THE TAF PERIOD AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACHES AND MOVES THROUGH THE REGION. WINDS ALREADY CLIMBING AT THE SURFACE AND ARE GUSTING TO NEAR 25KTS...WITH 12-15Z WEDNESDAY LIKELY SEEING THE LEAST AMOUNT OF WIND DURING THE TAF PERIOD. SURFACE WINDS WILL LIKELY BE STRONGEST BETWEEN 15Z WEDNESDAY AND 00Z THURSDAY. WIND SHEAR WILL INCREASE THIS MORNING AS A 60-75KT JET BUILDS IN AT 5K FT OFF THE SURFACE...WITH WINDS AROUND 50-60KT AROUND 2K FT. THIS WIND SHEAR WILL BE IN PLACE THROUGH AROUND 06Z THURSDAY BEFORE WINDS ALOFT BEGIN TO DECREASE. SURFACE WINDS WILL WEAKEN AFTER 00Z THURSDAY...THOUGH GUSTS TO 30KTS AT THE SURFACE WILL BE POSSIBLE THROUGH AROUND OR SHORTLY AFTER 12Z THURSDAY. A LOW-TOPPED SQUALL LINE IS STILL ANTICIPATED AHEAD OF THE APPROACHING LOW AND IS ON TRACK TO STRETCH FROM SDF TO BWG DURING THE 17Z-20Z TIME PERIOD...AND AFFECT LEX AROUND 19Z-22Z. TSRA AND THE STRONGEST WINDS OF THE EVENT STILL LOOK TO OCCUR DURING THIS TIME PERIOD. THE SQUALL LINE AND ASSOCIATED VERY STRONG WIND GUSTS WILL MOVE OUT QUICKLY...BUT AS MENTIONED...STRONG SURFACE WINDS AND WIND SHEAR WILL CONTINUE THROUGH THE END OF THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...HIGH WIND WARNING FOR CENTRAL KENTUCKY 12Z WEDNESDAY TO 03Z THURSDAY. IN...HIGH WIND WARNING FOR SOUTH CENTRAL INDIANA 12Z WEDNESDAY TO 03Z THURSDAY. && WEATHER.GOV/LOUISVILLE SHORT TERM...JDK/JDG LONG TERM....JSD AVIATION.....JDK MESO.........JDG
Hazardous weather outlook, Feb 11, 10:45 AM CST, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1145 AM EST WED FEB 11 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1145 AM EST WED FEB 11 2009 /1045 AM CST WED FEB 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS FROM 55 TO 60 MPH WILL BE POSSIBLE. IN ADDITION...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE REGION DURING THE AFTERNOON. THIS LINE HAS THE POTENTIAL TO PRODUCE WIND GUSTS EXCEEDING 60 MPH. IN ADDITION... ISOLATED TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT PEAK WIND GUSTS AND ANY INSTANCES OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND TONIGHT. DK
In the hours before
Special weather statement, Feb 11, 10:45 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1145 AM EST WED FEB 11 2009 INZ089-KYZ023-024-026-027-061-070>072-111745- BRECKINRIDGE-BUTLER-GRAYSON-HANCOCK-LOGAN-OHIO-PERRY-SIMPSON-WARREN- 1045 AM CST WED FEB 11 2009 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING CENTRAL KENTUCKY... AT 1142 AM EST/1042 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO SEVERE SHOWERS AND THUNDERSTORMS ACROSS WEST-CENTRAL KENTUCKY...FROM CHRISTIAN COUNTY TO HENDERSON COUNTY...MOVING EAST-NORTHEAST AT 35 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AND STRONG GUSTY WINDS OF AROUND 50 MPH OR HIGHER ARE EXPECTED WITH THESE SHOWERS AND STORMS. BE AWARE THAT A GUST FRONT PRECEDING THESE SHOWERS AND STORMS WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Feb 11, 11:50 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1250 PM EST WED FEB 11 2009 KYZ024-027-028-062-111830- BRECKINRIDGE-EDMONSON-GRAYSON-HARDIN- 1150 AM CST WED FEB 11 2009 ...LINE OF SHOWERS WILL PRODUCE VERY STRONG WIND GUSTS... AT 1145 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF RAIN SHOWERS EXTENDING FROM 7 MILES EAST OF WHITESVILLE TO 15 MILES EAST OF HARTFORD TO MORGANTOWN...MOVING NORTHEAST AT 40 MPH. HEAVY RAIN REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AT LEAST 50 MPH ARE EXPECTED WITH THIS LINE. THIS LINE WILL BE... NEAR HARDINSBURG BY NOON CST. NEAR LEITCHFIELD BY 1210 PM CST. BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Local storm report, Feb 11, 12:10 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
110 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
02/11/2009 M66 MPH WARREN KY BROADCAST MEDIA
&&
EVENT NUMBER 00235
MRCLocal storm report, Feb 11, 12:13 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 PM NON-TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
02/11/2009 RUSSELL KY BROADCAST MEDIA
ABOUT 15 TO 20 FEET OF SHINGLES WERE BLOWN OFF A CHURCH
BUILDING.
&&
EVENT NUMBER 00236
MRCLocal storm report, Feb 11, 12:24 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
02/11/2009 M68 MPH WARREN KY ESPOTTER
WIND GUST MEASURED AT WESTERN KENTUCKY UNIVERSITY.
&&
EVENT NUMBER 00237
MRCLocal storm report, Feb 11, 12:30 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EST WED FEB 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CANEYVILLE 37.42N 86.49W
02/11/2009 GRAYSON KY DISPATCH
TREES DOWNED.
&&
EVENT NUMBER 00238
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 11:16 AM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 44 min |
| Feb 11, 11:40 AM CST | Severe Thunderstorm Warning | LMK | Simpson, Warren | 35 min |
| Feb 11, 11:48 AM CST | Severe Thunderstorm Warning | LMK | Hancock | 27 min |
| Feb 11, 12:13 PM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 32 min |
| Feb 11, 12:17 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Feb 11, 12:31 PM CST | Severe Thunderstorm Warning | LMK | Meade | 44 min |
| Feb 11, 12:45 PM CST | Severe Thunderstorm Warning | LMK | Hardin | 30 min |
| Feb 11, 12:55 PM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Metcalfe | 35 min |
| Feb 11, 12:57 PM CST | Severe Thunderstorm Warning | LMK | Hardin, Larue | 33 min |
| Feb 11, 1:00 PM CST | Severe Thunderstorm Warning | LMK | Bullitt | 30 min |
| Feb 11, 1:06 PM CST | Severe Thunderstorm Warning | LMK | Jefferson | 24 min |
| Feb 11, 1:06 PM CST | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 39 min |
| Feb 11, 1:08 PM CST | Severe Thunderstorm Warning | LMK | Nelson | 37 min |
| Feb 11, 1:08 PM CST | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 37 min |
| Feb 11, 1:12 PM CST | Severe Thunderstorm Warning | LMK | Adair, Metcalfe, Russell | 33 min |
| Feb 11, 1:12 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 33 min |
| Feb 11, 1:18 PM CST | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 42 min |
| Feb 11, 1:32 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Feb 11, 1:34 PM CST | Severe Thunderstorm Warning | LMK | Henry | 41 min |
| Feb 11, 1:38 PM CST | Severe Thunderstorm Warning | LMK | Clinton, Russell | 37 min |
| Feb 11, 1:44 PM CST | Severe Thunderstorm Warning | LMK | Anderson | 31 min |
| Feb 11, 1:46 PM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Feb 11, 1:50 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Woodford | 25 min |
| Feb 11, 1:54 PM CST | Tornado Warning | LMK | Casey | 20 min |
| Feb 11, 1:56 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln | 34 min |
| Feb 11, 1:59 PM CST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Woodford | 31 min |
| Feb 11, 1:59 PM CST | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 46 min |
| Feb 11, 2:02 PM CST | Tornado Warning | LMK | Lincoln | 28 min |
| Feb 11, 2:09 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln, Madison | 36 min |
| Feb 11, 2:11 PM CST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 34 min |
| Feb 11, 2:16 PM CST | Tornado Warning | LMK | Garrard, Madison | 18 min |
| Feb 11, 2:18 PM CST | Tornado Warning | LMK | Lincoln | 27 min |
| Feb 11, 2:31 PM CST | Severe Thunderstorm Warning | LMK | Clark, Madison | 29 min |
| Feb 11, 2:37 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Feb 11, 3:40 PM CST | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.